Über den Transitivitätsgrad von Permutationsgruppen.

Helmut Wielandt

Mathematische Zeitschrift (1960)

  • Volume: 74, page 297-298
  • ISSN: 0025-5874; 1432-1823

How to cite


Wielandt, Helmut. "Über den Transitivitätsgrad von Permutationsgruppen.." Mathematische Zeitschrift 74 (1960): 297-298. <http://eudml.org/doc/169887>.

author = {Wielandt, Helmut},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {297-298},
title = {Über den Transitivitätsgrad von Permutationsgruppen.},
url = {http://eudml.org/doc/169887},
volume = {74},
year = {1960},

AU - Wielandt, Helmut
TI - Über den Transitivitätsgrad von Permutationsgruppen.
JO - Mathematische Zeitschrift
PY - 1960
VL - 74
SP - 297
EP - 298
KW - group theory
UR - http://eudml.org/doc/169887
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.